# SDR COEA2016022601819

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,119 hours, 29,939 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 200 EN-ROUTE FOR HEAVY CHECK & AIR TURN BACK DISCREPANCY.  CREW REPORTED LOSS OF CABIN PRESS IN AUTO MODE.  ELECTED TO RETURN ACFT.  NO EMER WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.  ITEM DEFERRED.  ACFT NOW IN HEAVY CHECK.
